Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 172060, 6 pages
http://dx.doi.org/10.1155/2013/172060
Research Article

Symmetric SOR Method for Absolute Complementarity Problems

Department of Mathematics, Abdul Wali Khan University Mardan, Mardan 23200, Pakistan

Received 21 April 2013; Revised 3 August 2013; Accepted 19 August 2013

Academic Editor: Filomena Cianciaruso

Copyright © 2013 Javed Iqbal and Muhammad Arif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study symmetric successive overrelaxation (SSOR) method for absolute complementarity problems. Solving this problem is equivalent to solving the absolute value equations. Some examples are given to show the implementation and efficiency of the method.